A Note on Exterior Capillarity Problems.
Mathematische Zeitschrift, Tome 142 (1975), pp. 203-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__142_172197,
author = {Claus Gerhardt},
title = {A {Note} on {Exterior} {Capillarity} {Problems.}},
journal = {Mathematische Zeitschrift},
pages = {203--204},
year = {1975},
volume = {142},
zbl = {0313.76004},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__142_172197/}
}
Claus Gerhardt. A Note on Exterior Capillarity Problems.. Mathematische Zeitschrift, Tome 142 (1975), pp. 203-204. http://geodesic.mathdoc.fr/item/MZ_1975__142_172197/